# SDR SIMA20210709002

- Difficulty date: July 9, 2021
- Submitted: July 11, 2021
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 41,641 hours, 36,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN FA EMERGENCY FLASHLIGHT WONT CHARGE.  RESET FA EMERGENCY FLASHLIGHT CHARGER.
